Hi Mrs ! I have gone through your question and i understand your concern.
First I would ask you a question ; Did you stop the medication immediately or step by step , Is just when you stop it slowly the symptoms of the withdraw will be less .
I would give you some information of the symptoms that you may have or maybe you will exsperience during the entire this period ; anxiety
, agitation, restlessness
, sweating , muscles pain , being tired , runy noise ( these are the symptoms of the first phase of wothdraw)..diarhea, nause , fast heart beat , abdominal pain, dilated pupils(these are the symtoms of the second phase of withdraw ). The withdraw period will last some days to weeks .
I would recommend you first to have a person near you while you are facing this situation so you
will not be alone .Would be good to find a local doctor to help prescribing some medication that will makes easy to get through. Or to find a group of people that are facing the same situation like you .These are important not to be alone.
Meanwhile follow these advise .
- Drink a lot of fluid ,at least 8 glases per day(water , fluid with electrolytes ,. , juice .) stay hidrated
-Keep your mind busy, do exercise( even short walk ) , meat people , do the things you like to do , eat chocolate .
- Be positive , you make it ,you can go through this time of withdraw .
-Take loperamid start with 4 mg , after you go to the bathroom take 2mg each time you have stools , but no more than 16mg /24h
500mg every 4-6hours( dontbtake more than 1500 mg/day) .or Ibuprofen
400mg every 4-6 hours ( no more than 1200mg/day ) .Don't abuse with the dosage
If you have problem breathing ,rapid fast rate ,very dry mouth
, no urination , exstrene thirsty call the hospital.
Take care .
If you have any other questions please feel free to ask me .